# SDR ASAA2023081745416

- Difficulty date: August 17, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF L1 DOOR SILL, FOUND UPPER, L/H FLOOR SUPPORT FITTING FOR  SCUFF PLATE TO BE CORRODED  GROUNDED - YES. RECEIVED NEW FITTING P/N D5311219820006 PO 1068187.1 REF ASA  EA A320-53EA-01919 PART REMOVED AND REPLACED ON CUSTOMER CARD G1807072 HAECO CARD 25072 RFTS ACCOMPLISHED ON CUSTOMER CARD G1807071 HAECO CARD 25071 NO FURTHER ACTION REQUIRED
